# SDR AALA202205090759

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 86,431 hours, 10,657 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4F-1R LAVATORY DOOR STICKS. MUST LIFT UP ON DOOR TO OPEN. ADJUSTED 4F-R LAVATORY DOOR AND LATCH PER AMM 25-41-01 AND 25-41-10.
